| Model Number |
PRINT003 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Email correspondence revealed the surgical guide was cold sterilized pior to use, cold sterilization is a violation of vulcan custom dental's ifu; it was also unlear if the clinician initiated drilling prior to the guide adapter being fully seated in the sleeve as any rotation prior to this would cause the sleeves to de-bond from the guide.A review of the surgical report and drilling protocol indicate the case was properly planned.
Event or Problem Description
Utilizing surgical guide print003, surgical guide sleeve came loose during drilling process, clinician discontinued procedure as a result of the loose sleeve, grafted the patient and sent them home.